# SDR A6WA200540044

- Difficulty date: February 5, 2005
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 7,402 hours, 6,384 cycles
- Engine: Ge CF343B1
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Mismanufactured
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB 601R57037 (WING SPAR MOD) IT WAS DISCOVERED THAT THE JOINT STRAP ON THE RT WING LACKS PROPER LENGTH FOR EDGE DISTANCE.  COMPLIED WITH BRAS EO 601R575944A, BY FABRICATING DOUBLER FROM 2024T3, .050 INCH AND USING TO EXTEND CUTLINES TO OBTAIN EDGE DISTANCE FOR JOINT STRAP. (K)
